Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 9, No. 1 (January, 1957)
T. Nakamura Minimal complexes of fibre spaces 1−19
T. Nakae The local and global covariant variations of differential forms under an infinitesimal conformal transformation 20−37
Y. Mutō On conformally curved Riemann spaces Vn , n ≥6, admitting a group of motions Gr of order r >n (n+1)/2-(3n -11) 38−61
J.-L. Lions Une remarque sur les applications du théorème de Hille-Yosida. 62−70
G. Takeuti On Skolem's theorem 71−76
F. W. Gehring On the radial order of subharmonic functions 77−79
K. Nagami Some theorems in dimension theory for non-separable spaces 80−92
G. Takeuti On the theory of ordinal numbers 93−113
H. Hiramatu On Riemannian spaces admitting groups of conformal transformations 114−130
I. Amemiya and T. Mori Topological structures in ordered linear spaces 131−142
M. Nagata A remark on the unique factorization theorem 143−145
M. Matsumoto Intrinsic character of minimal hypersurfaces in flat spaces 146−157
A. Fujimoto On decomposable symmetric affine spaces 158−170

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.